# SDR SWAA000023619

- Difficulty date: February 28, 2020
- Submitted: June 2, 2021
- Operation: Air carrier
- Aircraft: N7702A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33917
- Aircraft time: 53,747 hours, 28,462 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 241AF IS DELAMINATED ON UPPER SURFACE ON L/H AFT CORNER. (MARKED) / DUE TO EXTENT OF DAMAGE TO FLOOR PANEL 241AF; FABRICATED NEW PANEL FROM BMS 4-23 TY2 LOT# 1416426-1 & INSTALLED INSERTS WITH BMS 5-107 LOT# AK9FP3008K. IAW SRM 53-00-50-2R-0 PARA 1 NOTE; PARA 5S; & DWG 144A5810-127. 57885U 03-03-2020
